Propozycja modelu matematycznego dla struktur granulowanych znajdujących się w warunkach częściowej próżni

Paweł Chodkiewicz , Robert Zalewski

Abstract

n/a
Author Paweł Chodkiewicz (FACME / IMDF)
Paweł Chodkiewicz,,
- Institute of Machine Design Fundamentals
, Robert Zalewski (FACME / IMDF)
Robert Zalewski,,
- Institute of Machine Design Fundamentals
Journal seriesMechanik: miesiecznik naukowo-techniczny , ISSN 0025-6552
Issue year2013
No12
Pages144-151
Publication size in sheets0.5
Keywords in PolishMateriały granulowane, podciśnienie, modelowanie, model Gubanova
URL http://www.mechanik.media.pl/
Languagepl polski
Score (nominal)11
ScoreMinisterial score = 6.0, 05-09-2019, ArticleFromJournal
Ministerial score (2013-2016) = 11.0, 05-09-2019, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?